MathSciNet Relay Station
MathSciNet bibliographic data
MR955458 15A36 (11D04 90C10)
Borosh, I.; Flahive, M.; Rubin, D.; Treybig, B. A sharp bound for solutions of linear Diophantine equations. Proc. Amer. Math. Soc. 105 (1989), no. 4, 844–846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement